| Model Number |
25-872-05-91 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a screw became loose three months after implantation due to an osseointegration issue.It was removed and disposed of.
Additional Manufacturer Narrative
An investigation was successfully completed.The results of the investigation have identified no manufacturing issues, no design issues and/or corrective actions necessary at this time.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.Corrections d3 - company name change only g1 - company establishment name updated only - typo g1 - contact office - manufacturing site name/address - typo.